MAUDE Adverse Event Report: STRYKER GMBH WIRE BOLT - MEDIUM HOFFMANN LRF FOR WIRE Ø1.5 TO 2.0MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

STRYKER GMBH WIRE BOLT - MEDIUM HOFFMANN LRF FOR WIRE Ø1.5 TO 2.0MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Catalog Number 49331002
Medical Device Problem Codes Break (1069); Fracture (1260); Off-Label Use (1494)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 07/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
No event to report as of yet, awaiting further information.Update (b)(6) 2023:- "wire breakage".
 
Additional Manufacturer Narrative
Please note correction to h6 (device code).The complaint could be confirmed, as by the received products/construct, also a broken wire got received.The device inspection revealed the following: visual examination of the received products shows that they are in use, but otherwise in intact conditions.The washer (grey) is deformed, the deformation that can be seen is the result of an intended use, clamping of a wire.The wire which got used in connection with the stryker products is from competitor.The current instructions for use state: "do not use components of stryker product systems in conjunction with components from any other manufacturer¿s system unless otherwise specified." a review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If more information is provided, the case will be reassessed.
 
Event or Problem Description
No event to report as of yet, awaiting further information.Update 11 jul 2023:- "wire breakage".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Please note correction to h6 (clinical signs code).

Brand Name
WIRE BOLT - MEDIUM HOFFMANN LRF FOR WIRE Ø1.5 TO 2.0MM
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17461568
Report Number0008031020-2023-00293
Device Sequence Number20639369
Product Code KTT
UDI-Device Identifier07613252507796
UDI-Public07613252507796
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K113327
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number49331002
Device Lot NumberK59436
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/10/2023
Supplement Date Received by Manufacturer10/11/2023
11/07/2023
Initial Report FDA Received Date08/04/2023
Supplement Report FDA Received Date11/03/2023
11/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown